# SDR DALA2015062503993

- Difficulty date: June 22, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN CABIN FLOOR SUPPORT AT BS 1060, LBL 3.5.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02 , PAR 9, PG 10.
